# SDR VNAA20231120002

- Difficulty date: October 8, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC6701004512CC67
- Condition: Worn
- Location: Access Panel
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF ACCESS PANEL 686AB.  WEAR ON SETTLEMENT AREA OF ACCESS PANEL 686AB WAS REPAIRED PER EA 23-C9-57-1447 REV IR SECTION III PERMANENT REPAIR.
